Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    May 2009

    Default Question regarding Yasmin

    Hi Dr. Redmond,
    I was on Yasmin for about 9 years and still experienced hair loss/thinning. Each month, whenever I got to the white pills (which I thought were placebo pills) during my period week, I always just threw those 7 pills away without taking them. I thought they didn't have any hormones in them anyway. I read something on this forum somewhere that made me think maybe those were not placebo pills. I tried to find this info on the internet but so far have not. Could this have been causing my hair loss to continue while on Yasmin? Although I'm pretty sure I only started doing this maybe halfway through the time I was on Yasmin, I think that I took all of the pills in the very beginning.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts


hair transplant surgeons

» The Bald Truth

» Recent Threads

(CB-03-01 Vehicle Research) PhD Student in Chemistry
08-12-2013 11:30 AM
by adam k
Last Post By charlie76761
Today 09:22 AM
Collecting RU-58841 pictures!
10-11-2014 06:49 AM
Last Post By charlie76761
Today 08:02 AM
4500 grafts DR. Koray Erdogan
10-08-2015 02:30 PM
by Noob21
Last Post By wannamyhairback
Today 06:59 AM